Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 24, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 11, 2020, 3:42 PM CST for Barbour County, Russell County, Alabama. It was in force for 78 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 3:42 PM CST (21:42 UTC)
- Expired
- Jan 11, 2020, 5:00 PM CST
- In force
- 78 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barbour County, AL, Russell County, AL
The radar
The Ft Rucker radar (KEOX), 53 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 4:33 PM CST | TORNADO | Baker Hill, AL | POWER LINES AND TREES DOWN IN AREA OF HWY 131 AND CR 36, NEAR FREEMONT CHURCH. TDS SIGNATURE OBSERVED. DAMAGE WAS MAINLY TO TREES. |
| Jan 11, 4:33 PM CST | TORNADO | Bakerhill, AL | CORRECTION. NUMEROUS TREES UPROOTED AND SNAPPED IN AREA OF HWY 131, CR 18, AND CR 36. THERE WAS MINOR SIDING DAMAGE TO A HOME. AN OUTBUILDING WAS DESTROYED. TDS SIGNATURE OBSERVED. |
| Jan 11, 4:39 PM CST | TORNADO | Baker Hill, AL | POWERLINE AND TREES DOWN IN AREA OF HWY 131 AND 36, NEAR FREEMONT CHURCH. TDS SIGNATURE OBSERVED. |
| Jan 11, 4:39 PM CST | TORNADO | Baker Hill, AL | POWERLINE AND TREES DOWN IN AREA OF HWY131 AND 36, NEAR FREEMONT CHURCH. TDS SIGNATURE OBSERVED. |
| Jan 11, 4:45 PM CST | TSTM WND DMG | 1 Nnw Eufaula Country C, AL | A TREE FELL ON A HOME CAUSING STRUCTURAL DAMAGE TO THE ROOF. |
| Jan 11, 4:45 PM CST | TSTM WND DMG | 3 Ese Pittsview, AL | A FEW TREES BLOWN DOWN BETWEEN COTTONTON AND PITTSVIEW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 12:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
397
WUUS54 KBMX 112142
SVRBMX
ALC005-113-112300-
/O.NEW.KBMX.SV.W.0024.200111T2142Z-200111T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
342 PM CST Sat Jan 11 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Barbour County in southeastern Alabama...
Southern Russell County in southeastern Alabama...
* Until 500 PM CST.
* At 342 PM CST, severe thunderstorms were located along a line
extending from near Hurtsboro to 7 miles north of New Brockton,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eufaula, Clio, Clayton, Louisville, Tyler Crossroads, Hawkinsville,
Spring Hill, Blue Springs State Park, Osco, Richards Crossroads,
White Oak, Boot Hill, Doster, Gaino, Comer, Barbour County Public
Lake Dam, Texasville, Lakepoint Resort State Park, Millers Ford and
Twin Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3213 8506 3202 8505 3189 8513 3176 8513
3177 8515 3174 8521 3170 8522 3171 8541
3162 8542 3162 8575 3174 8570 3177 8567
3186 8568 3199 8559 3202 8543 3214 8541
3219 8543 3230 8494 3226 8489
TIME...MOT...LOC 2142Z 238DEG 53KT 3218 8542 3149 8592
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM3 follow-up statements
883
WWUS54 KBMX 112208
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
408 PM CST Sat Jan 11 2020
ALC005-113-112300-
/O.CON.KBMX.SV.W.0024.000000T0000Z-200111T2300Z/
Barbour AL-Russell AL-
408 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR BARBOUR AND SOUTHERN RUSSELL COUNTIES...
At 408 PM CST, severe thunderstorms were located along a line
extending from near Seale to near Doster, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eufaula, Clio, Clayton, Louisville, Tyler Crossroads, Hawkinsville,
Spring Hill, Blue Springs State Park, Osco, Richards Crossroads,
White Oak, Boot Hill, Doster, Gaino, Comer, Barbour County Public
Lake Dam, Texasville, Lakepoint Resort State Park, Millers Ford and
Twin Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3213 8506 3202 8505 3189 8513 3176 8513
3177 8515 3174 8521 3170 8522 3171 8541
3162 8542 3162 8575 3174 8570 3177 8567
3186 8568 3199 8559 3202 8543 3214 8541
3219 8543 3230 8494 3226 8489
TIME...MOT...LOC 2208Z 243DEG 44KT 3224 8518 3159 8561
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM176
WWUS54 KBMX 112221
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
421 PM CST Sat Jan 11 2020
ALC005-113-112300-
/O.CON.KBMX.SV.W.0024.000000T0000Z-200111T2300Z/
Barbour AL-Russell AL-
421 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR BARBOUR AND SOUTHERN RUSSELL COUNTIES...
At 421 PM CST, severe thunderstorms were located along a line
extending from near Seale to near Blue Springs State Park, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eufaula, Clio, Clayton, Louisville, Tyler Crossroads, Hawkinsville,
Spring Hill, Gaino, Comer, Barbour County Public Lake Dam, Blue
Springs State Park, Osco, Texasville, Richards Crossroads, White Oak,
Lakepoint Resort State Park, Millers Ford, Batesville, Clayton
Municipal Airport and Twin Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3162 8564 3221 8532 3230 8494 3226 8489
3213 8506 3202 8505 3189 8513 3176 8513
3177 8515 3174 8521 3170 8522 3171 8541
3162 8542
TIME...MOT...LOC 2221Z 238DEG 43KT 3227 8510 3162 8553
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM794
WWUS54 KBMX 112235
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
435 PM CST Sat Jan 11 2020
ALC005-113-112300-
/O.CON.KBMX.SV.W.0024.000000T0000Z-200111T2300Z/
Barbour AL-Russell AL-
435 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR EASTERN BARBOUR AND SOUTHEASTERN RUSSELL COUNTIES...
At 435 PM CST, severe thunderstorms were located along a line
extending from near Fort Benning/lawson Army Air Fld to near Richards
Crossroads, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eufaula, Hawkinsville, Osco, Texasville, Gaino, Richards Crossroads,
White Oak, Lakepoint Resort State Park, Lugo, Baker Hill, Twin
Springs and Batesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3162 8547 3223 8522 3230 8494 3226 8489
3213 8506 3202 8505 3189 8513 3176 8513
3177 8515 3174 8521 3170 8522 3171 8541
3162 8542
TIME...MOT...LOC 2235Z 240DEG 44KT 3232 8504 3173 8532
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 3:30 PM CST, 12 minutes earlier.
Area forecast discussion, Jan 11, 3:30 PM CST, 12 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 330 PM CST Sat Jan 11 2020 .UPDATE... Afternoon Update. && .SYNOPSIS... Aloft, a potent upper level trough extended from the Minnesota south into the Ozarks of Arkansas. To our southeast, an expansive deep-layer ridge was positioned to the southwest of Bermuda. Toward the surface, a cold front extended from far Southeast Canada that extended southwest across the Ohio River Valley and into the Mid South Region and stretched south across Central Mississippi into the Northwest Gulf of Mexico. A pre-frontal squall line extended from our far northeast counties to the south across our south-central counties. 05 && .SHORT TERM... /Updated at 0330 PM CST Sat Jan 11 2020/ Tonight and Tomorrow. The squall line will continue to pose a straight-line wind damage and tornado threat with circulations that develop within the line. The weak capping aloft and more moderate instability have not been sufficient to permit much in the way of discrete sustained convection ahead of the line of storms so far but that potential remains, especially across our far southeast counties over the next few hours where low-level instability is the greatest. Expect improving conditions behind the line of storms though lightning has persisted about 50 miles behind the line and expect this trend to continue. Gradient winds are gradually relaxing behind the prefrontal trough but gusts to 30 mph will remain possible through early evening. Expect clouds to persist across much of the area tonight with much cooler temperatures as drier and cooler air moves in from the west and northwest. Lows tonight will range from around 40 north to the mid 50's southeast. For Sunday, the upper trough rapidly accelerates further northeast with a southwest flow aloft persisting in its wake. Shortwave ridging will quickly slide northeast from over Texas overnight into the Mid Atlantic region by late Sunday. Toward the surface, the surface cold front is expected to stall across South Georgia and the Central Florida Panhandle tonight before returning northwest as a warm front during the day tomorrow. Expect a brief break in the rain and storm activity later tonight followed by a return of isolated showers and storms across our far southeast during the day Sunday. Temperatures will be much cooler tomorrow compared to today with highs ranging from near 60 northwest to the upper 60's far southeast. 05 .LONG TERM... /Updated at 0330 PM CST Sat Jan 11 2020/ Monday through Saturday. The diffuse warm front will lift further into the Tennessee Valley Region during the day Tuesday and into the Southern Ohio River Valley on Wednesday. Fast southwest flow aloft will maintain an unsettled pattern with chances for showers and thunderstorms persisting through midweek. The greatest coverage will be in the vicinity of the warm front as it advances northward with time. As the warm front pulls further north of the area, expect unsettled conditions to persist with isolated showers possible Thursday and into Friday. Rain chances will increase late Friday through Saturday as a cold front approaches from the northwest. Kept PoP's below 50% for this time frame due to the time frame being so far out. Thunderstorm activity looks to accompany the activity with the northward moving warm front Sunday through Wednesday and there may be some opportunity for a few stronger storms with the warm front's advance north. Another opportunity for a few strong storms will exist as the cold front moves across the area at the end of the time frame. The additional rainfall forecast for this period will continue to maintain saturated soils and could contribute to continued rises on area waterways and potentially lead to some minor flooding later next week. 05 && .AVIATION... 18Z TAF Discussion. Hazardous flying conditions through late afternoon as a line of strong to severe storms moves west to east across the area. A few isolated supercells may develop ahead of the line and pose a damaging wind and tornado risk in addition to the higher damaging wind and tornado risk from the line of storms. Expect conditions to improve as the line passes with most of the TS activity confined to within 50 or so miles on either side of the line. SHRA is expected to linger behind the line through much of the afternoon. A tightening pressure gradient will continue to produce gusty low-level winds 25-35 kts outside of convection with gusts potentially over 60 kts with the strongest convection. LLWS will also persist through early evening as the low-level jet and strong mid level jet continue to move across the Tennessee Valley region. Low-level winds and wind shear will gradually wane with time from west to east late this afternoon and evening. TS potential will decrease sufficiently generally 2-4 hours behind the line to not mention. Skies will remain BKN/OVC at most sites overnight. Low-level winds should remain up to discourage notable decreases in visibility but potentially could occur especially west and south. CIG's could decrease toward the end of the period south as the front stalls to our southeast overnight and starts to return north as a warm front through the day Sunday. 05 && .FIRE WEATHER... A strong storm system is moving across the area with widespread rainfall. Expect gradually decreasing winds this evening with a break in the rain late tonight into early Sunday morning. The break will be short lived however as the cold front stalls to the southeast and returns north as a warm front during the day Sunday. An unsettled pattern with more rain and a few thunderstorms are forecast to expand north across the area through the day Sunday and persisting into at least midweek. There are no fire weather concerns at this time. 05 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 45 61 49 64 58 / 50 10 30 60 80 Anniston 47 63 53 66 61 / 50 10 50 70 80 Birmingham 46 63 51 66 62 / 30 10 30 70 80 Tuscaloosa 44 63 51 67 63 / 10 0 20 70 80 Calera 46 63 54 65 62 / 30 10 40 70 70 Auburn 50 65 59 69 62 / 80 40 70 70 50 Montgomery 49 66 59 71 64 / 50 30 70 80 50 Troy 53 68 61 74 64 / 60 40 70 70 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 9 PM CST this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jan 11, 2:25 PM CST, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 225 PM CST Sat Jan 11 2020 ALZ011>015-017>050-122330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 225 PM CST Sat Jan 11 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. The severe storm threat continues along and east of a Gadsden to Clanton to Lowndesboro through 8 PM. Threats include damaging winds up to 70 mph and tornadoes, some of which could be strong. Strong winds are also occurring ahead of the line of storms, with sustained winds of 15 to 25 mph gusting to 30 to 45 mph. Higher gusts will be possible at higher elevations. Rainfall of 1 to 2 inches, with locally higher amounts, will occur today. This may aggravate river levels or cause some localized flooding where the heaviest rates occur. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rainfall will cause rises on the Tombigbee River, with levels rising above flood stage at the Bevill Lock and Dam Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will continue into this evening. 08
In the hours before
Local storm report, Jan 11, 2:56 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND DMG PARKDALE 33.10N 86.11W
01/11/2020 COOSA AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 511 AND 49 NEAR
HOLLINS.
&&Local storm report, Jan 11, 3:02 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND DMG 2 W NEW PROSPECT 32.67N 86.57W
01/11/2020 AUTAUGA AL EMERGENCY MNGR
POWER LINE DOWN ON 545 GRAHAM RUN ROAD NEAR
VERBENA.
&&Local storm report, Jan 11, 3:19 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG SELMA 32.41N 87.02W
01/11/2020 DALLAS AL EMERGENCY MNGR
TREES DOWN ACROSS THE COUNTY. POWERLINES
DOWN ON BIENVILLE.
0221 PM TSTM WND DMG DEATSVILLE 32.61N 86.40W
01/11/2020 ELMORE AL EMERGENCY MNGR
DAMAGE TO A MOBILE HOME.
0243 PM TSTM WND DMG 2 N ASHLAND 33.31N 85.84W
01/11/2020 CLAY AL PUBLIC
TREES DOWN.
&&Local storm report, Jan 11, 3:33 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG SAKS 33.70N 85.84W
01/11/2020 CALHOUN AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN AND AROUND
SAKS. SEVERAL WERE ON HOMES WITH DAMAGE.
&&
MALLocal storm report, Jan 11, 3:35 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 2 N SPEIGNER 32.61N 86.35W
01/11/2020 ELMORE AL PUBLIC
TREES DOWN.
0307 PM TSTM WND DMG 3 N LAKE WEDOWEE 33.33N 85.62W
01/11/2020 RANDOLPH AL EMERGENCY MNGR
TREES AND POWER LINES.
&&Local storm report, Jan 11, 3:39 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG OPELIKA 32.65N 85.38W
01/11/2020 LEE AL PUBLIC
LARGE LIMGS SNAPPED.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:50 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 8 days |
| Jan 11, 7:39 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 66 min |
| Jan 11, 9:40 AM CST | Special Weather Statement | BMX | Marion | 65 min |
| Jan 11, 10:07 AM CST | Areal Flood Advisory | BMX | Marion | 3 hr |
| Jan 11, 10:36 AM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 54 min |
| Jan 11, 10:47 AM CST | Special Weather Statement | BMX | Fayette, Lamar, Marion | 43 min |
| Jan 11, 11:00 AM CST | Tornado Warning | BMX | Greene, Sumter | 30 min |
| Jan 11, 11:01 AM CST | Tornado Warning | BMX | Pickens | 42 min |
| Jan 11, 11:27 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Greene, Hale, Lamar, Marengo, Pickens and 2 more | 63 min |
| Jan 11, 11:33 AM CST | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 27 min |
| Jan 11, 11:50 AM CST | Tornado Warning | BMX | Fayette | 16 min |
| Jan 11, 12:01 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Fayette, Jefferson, Shelby, Tuscaloosa, Walker | 59 min |
| Jan 11, 12:04 PM CST | Special Weather Statement | BMX | Winston | 56 min |
| Jan 11, 12:08 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 24 min |
| Jan 11, 12:09 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 66 min |
| Jan 11, 12:24 PM CST | Severe Thunderstorm Warning | BMX | Winston | 36 min |
| Jan 11, 12:35 PM CST | Areal Flood Advisory | BMX | Bibb, Fayette, Greene, Hale, Jefferson, Marion and 4 more | 115 min |
| Jan 11, 12:38 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 67 min |
| Jan 11, 12:38 PM CST | Tornado Warning | BMX | Jefferson | 18 min |
| Jan 11, 12:47 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Marengo | 58 min |
| Jan 11, 12:52 PM CST | Severe Thunderstorm Warning | BMX | Chilton, Jefferson, St. Clair, Shelby | 68 min |
| Jan 11, 1:09 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 81 min |
| Jan 11, 1:19 PM CST | Areal Flood Advisory | BMX | Bibb, Blount, Chilton, Etowah, Jefferson, St. Clair and 1 more | 116 min |
| Jan 11, 1:27 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Lowndes | 65 min |
| Jan 11, 1:29 PM CST | Areal Flood Advisory | BMX | Autauga, Calhoun, Cleburne, Coosa, Elmore, Etowah and 3 more | 2 hr |
| Jan 11, 1:40 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Coosa, Talladega | 80 min |
| Jan 11, 1:41 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 79 min |
| Jan 11, 1:47 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 28 min |
| Jan 11, 1:50 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 12 min |
| Jan 11, 2:00 PM CST | Areal Flood Advisory | BMX | Cherokee | 2 hr |
| Jan 11, 2:02 PM CST | Severe Thunderstorm Warning | BMX | St. Clair, Shelby | 14 min |
| Jan 11, 2:09 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 62 min |
| Jan 11, 2:11 PM CST | Severe Thunderstorm Warning | BMX | Clay | 61 min |
| Jan 11, 2:18 PM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Tallapoosa | 117 min |
| Jan 11, 2:21 PM CST | Areal Flood Advisory | BMX | Montgomery | 114 min |
| Jan 11, 2:23 PM CST | Severe Thunderstorm Warning | BMX | Cleburne | 63 min |
| Jan 11, 2:27 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 66 min |
| Jan 11, 2:40 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 80 min |
| Jan 11, 2:44 PM CST | Areal Flood Advisory | BMX | Randolph | 2 hr |
| Jan 11, 2:48 PM CST | Severe Thunderstorm Warning | BMX | Randolph | 72 min |
| Jan 11, 2:53 PM CST | Areal Flood Advisory | BMX | Bullock, Macon, Pike | 2 hr |
| Jan 11, 3:07 PM CST | Areal Flood Advisory | BMX | Chambers, Lee | 113 min |
| Jan 11, 3:07 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Russell | 73 min |
| Jan 11, 3:27 PM CST | Areal Flood Advisory | BMX | Barbour, Russell | 2 hr |
| Jan 11, 3:27 PM CST | Tornado Warning | BMX | Chambers, Tallapoosa | 18 min |
| Jan 11, 4:37 PM CST | Tornado Warning | BMX | Barbour | 23 min |
| Jan 11, 5:24 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 8 days |
| Jan 11, 5:24 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 10 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.